# SDR AALA20011094

- Difficulty date: May 19, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 260881211
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 367 - DURING TAKEOFF, AIRCRAFT BEGAN TRACKING TO LEFT.  AIRCRAFT RETURNED DFW GATE WITHOUT INCIDENT.  REPLACED NR 1 BRAKE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
